# SDR 2007FA0000091

- Difficulty date: January 18, 2007
- Submitted: January 30, 2007
- Operation: General aviation
- Aircraft: N24AU
- Make and model: Amrgen AA5
- Aircraft serial: AA50588
- Engine: Lyc O320E2G
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: AC40295
- Part serial: AA15730
- Condition: Leaking
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AT ANNUAL FUEL STAINS WERE FOUND ON ENGINE LOWER COWLING.  IN AN ATTEMPT TO FIND THE LEAK THE ELECTRIC FUEL PUMP WAS TURNED ON TO PRESSURIZE THE FUEL SYSTEM BUT NO LEAKAGE WAS FOUND.  WHILE TURNING ENGINE OVER BY HAND DURING THE COMPRESSION CHECK A LARGE FLOW OF GAS WAS FOUND LEAKING OUT THE SIDE OF THE FUEL PUMP ABOVE THE OUTLET PORT BETWEEN THE DIAPHRAGM AND PUMP CASTINGS.  REPAIR STATION WAS CONTACTED AND THY INDICATED THAT THE SCREWS THAT HOLD THE PUMP TOGETHER ARE ASSEMBLED AT 25 INCH LBS TORQUE + OR - 5 INCH LBS .  PUMP SCREWS WERE CHECKED AND THEY WERE FOUND TO BE TIGHTENED TO ONLY 2-3 INCH LBS OF TORQUE.  ALL OF THE SCREWS HAD TORQUE PUTTY ON THEM WHICH INDICATED THE SCREWS HAD NOT BACKED OUT.  GUESS IS
